Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter June 14, 2007

Asymptotic behavior of flows in networks

  • Tamás Mátrai EMAIL logo and Eszter Sikolya
From the journal


Using functional analytical and graph theoretical methods, we extend the results of [Kramar M. und Sikolya E.: Spectral properties and asymptotic periodicity of flows in networks. Math. Z. 249 (2005), 139–162] to more general transport processes in networks allowing space dependent velocities and absorption. We characterize asymptotic periodicity and convergence to an equilibrium by conditions on the underlying directed graph and the (average) velocities.

(Communicated by Karl-Hermann Neeb)

Received: 2004-07-08
Revised: 2005-10-04
Published Online: 2007-06-14
Published in Print: 2007-05-23

© Walter de Gruyter

Downloaded on 28.3.2023 from
Scroll Up Arrow